Some remarks on recent results about S-unimodal maps
Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 4, pp. 413-425.
@article{AIHPA_1990__53_4_413_0,
     author = {Hofbauer, Franz and Keller, Gerhard},
     title = {Some remarks on recent results about {S-unimodal} maps},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {413--425},
     publisher = {Gauthier-Villars},
     volume = {53},
     number = {4},
     year = {1990},
     zbl = {0721.58018},
     mrnumber = {1096100},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1990__53_4_413_0/}
}
TY  - JOUR
AU  - Hofbauer, Franz
AU  - Keller, Gerhard
TI  - Some remarks on recent results about S-unimodal maps
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1990
DA  - 1990///
SP  - 413
EP  - 425
VL  - 53
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1990__53_4_413_0/
UR  - https://zbmath.org/?q=an%3A0721.58018
UR  - https://www.ams.org/mathscinet-getitem?mr=1096100
LA  - en
ID  - AIHPA_1990__53_4_413_0
ER  - 
%0 Journal Article
%A Hofbauer, Franz
%A Keller, Gerhard
%T Some remarks on recent results about S-unimodal maps
%J Annales de l'I.H.P. Physique théorique
%D 1990
%P 413-425
%V 53
%N 4
%I Gauthier-Villars
%G en
%F AIHPA_1990__53_4_413_0
Hofbauer, Franz; Keller, Gerhard. Some remarks on recent results about S-unimodal maps. Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 4, pp. 413-425. http://archive.numdam.org/item/AIHPA_1990__53_4_413_0/

[BL1] A.M. Blokh and M. Yu. Lyubich, Attractors of maps of the interval, Funct. Anal. Appl., Vol. 21, 1987, pp. 70-71 (Russian). | MR | Zbl

[BL2] A.M. Blokh and M. Yu. Lyubich, Measurable Dynamics of S-Unimodal Maps of the Interval, Preprint, Stony Brook, 1990.

[GJ] J. Guckenheimer and S. Johnson, Distortion of S-Unimodal Maps, Ann. Math., Vol. 132, 1990, pp. 71-130. | MR | Zbl

[Ho] F. Hofbauer, The Topological Entropy of the Transformation x ↦ ax (1 - x), Monatsh. Math., Vol. 90, 1980, pp. 117-141. | MR | Zbl

[HK] F. Hofbauer and G. Keller, Quadratic maps without asymptotic measure, Commun. Math. Phys., Vol. 127, 1990, pp. 319-337. | MR | Zbl

[K] G. Keller, Exponents, Attractors, and Hopf Decompositions for Interval Maps, Preprint, 1988, to appear in Erg. Th. Dynam. Syst. | MR

[Ma] M. Martens, Thesis, Delft, 1990.

[Mi] J. Milnor, On the Concept of Attractor, Commun. Math. Phys., Vol. 99, 1985, pp. 177-195. | MR | Zbl